# SDR USAA2009091292505

- Difficulty date: August 22, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON WEB ANGLE BETWEEN BS 660 AND BS 680, BL 0.  REPLACED WEB ANGLE BETWEEN BS 660 AND BS 680, BL 0 IAW B757-200 SRM 51-40-02 AND BOEING DRAWING 140N2505.
